Counterfactuals, regularity and the autonomy approach

Lei ZHONG

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)75-85
Number of pages11
JournalAnalysis
Volume72
Issue number1
DOIs
Publication statusPublished - 1 Jan 2012

Cite this

ZHONG, Lei. / Counterfactuals, regularity and the autonomy approach. In: Analysis. 2012 ; Vol. 72, No. 1. pp. 75-85.
@article{a80ae590acf04546b127e6ea8f7b8a15,
title = "Counterfactuals, regularity and the autonomy approach",
author = "Lei ZHONG",
year = "2012",
month = "1",
day = "1",
doi = "10.1093/analys/anr139",
language = "English",
volume = "72",
pages = "75--85",
journal = "Analysis",
issn = "0003-2638",
publisher = "Oxford University Press",
number = "1",

}

Counterfactuals, regularity and the autonomy approach. / ZHONG, Lei.

In: Analysis, Vol. 72, No. 1, 01.01.2012, p. 75-85.

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

TY - JOUR

T1 - Counterfactuals, regularity and the autonomy approach

AU - ZHONG, Lei

PY - 2012/1/1

Y1 - 2012/1/1

UR - http://commons.ln.edu.hk/sw_master/6560

U2 - 10.1093/analys/anr139

DO - 10.1093/analys/anr139

M3 - Journal Article (refereed)

VL - 72

SP - 75

EP - 85

JO - Analysis

JF - Analysis

SN - 0003-2638

IS - 1

ER -